# SDR 2003UALA00401

- Difficulty date: April 29, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 42,321 hours, 12,415 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTING OUT AT SEAT 23 TO 31.  REPLACED TRACK FEEDER CABLE.
